Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 22, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 2, 2007, 3:04 PM EDT for Kent County, Michigan. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 3:04 PM EDT (19:04 UTC)
- Expired
- Jun 2, 2007, 3:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Kent County, MI
The radar
The Grand Rapids radar (KGRR), 31 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:10 PM EDT | HAIL 0.88 | 3 N Rockford, MI | STATE TROOPER REPORTED ALONG US 131. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 021903 SVRGRR MIC081-021945- /O.NEW.KGRR.SV.W.0022.070602T1904Z-070602T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 304 PM EDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KENT COUNTY IN SOUTHWEST MICHIGAN * UNTIL 345 PM EDT * AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ROCKFORD...OR ABOUT 12 MILES NORTH OF GRAND RAPIDS...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CEDAR SPRINGS BY 315 PM EDT GRATTAN BY 335 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4321 8562 4306 8561 4308 8532 4330 8532 $$ COBB
2 follow-up statements
000 WWUS53 KGRR 021922 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 319 PM EDT SAT JUN 2 2007 MIC081-021945- /O.CON.KGRR.SV.W.0022.000000T0000Z-070602T1945Z/ KENT MI- 319 PM EDT SAT JUN 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR KENT COUNTY... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING NICKEL SIZE HAIL. DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS STORM WAS LOCATED NEAR ROCKFORD...OR ABOUT 13 MILES WEST OF GREENVILLE...AND MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHEAST KENT COUNTY AT 330 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN GRAND RAPIDS. LAT...LON 4325 8560 4310 8558 4310 8533 4330 8532 $$ BEACHLER
000 WWUS53 KGRR 021943 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 341 PM EDT SAT JUN 2 2007 MIC081-021951- /O.EXP.KGRR.SV.W.0022.000000T0000Z-070602T1945Z/ KENT MI- 341 PM EDT SAT JUN 2 2007 ...THE SEVERE THUNDERSTORM WARNING FOR KENT COUNTY WILL BE ALLOWED TO EXPIRE... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON AND EVENING HOURS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN GRAND RAPIDS. LAT...LON 4325 8560 4310 8558 4310 8533 4330 8532 $$ BEACHLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:48 AM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 2, 10:48 AM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1048 AM EDT SAT JUN 2 2007 .UPDATED... I LOWERED THE POP THIS AFTERNOON OVER ALL OF THE CWA TO CHC SINCE I DO NOT SEE ANY REAL MECHANISM FOR THUNDERSTORM GENERATION OTHER THEN THE LAKE BREEZE BOUNDARY INTRACTION. TRUE...THERE ARE DECENT CAPES AND THE SURFACED BASED LI VALUES WILL BE NEGATIVE OVER JUST ABOUT ALL OF THE CWA. EVEN SO...THE DNVA BEHIND THE EARLY MORNING CONVECTION SHOULD SUPPRESS CONVECTION INTO MID AFTERNOON. MEANWHILE SHORTWAVE ENERGY NEAR CHI AT 15Z MAY AID LAKE BREEZE CONVECTION NEAR US-131 BY MID AFTERNOON. DUE TO THE LAKE BREEZE INTERACTION WITH THE SHORTWAVE THIS AFTERNOON I DO HAVE LIKELY POP NEAR US-131 BY MID AFTERNOON. THAT CONVECTION WILL LIKELY MOVE INLAND THIS EVENING BEFORE WEAKENING WITH THE LOSS OF SOLAR ENERGY. THUS I KEEP THE NUMEROUS WORDING EARLY EVENING HOURS FOR THUNDERSTORMS. AS FOR SEVERE THUNDERSTORMS...CAPES ARE IMPRESSIVE BUT THE WIND FIELD THROUGH MID LEVELS IN NOT CONDUCIVE TO SEVERE WEATHER. FREEZING LEVELS ON TAMDAR AT 12-14Z ARE SLOPE UP FROM 12000 FT NEAR JXN TO 1300 FT NEAR THE LAKE MICHIGAN SHORE. THE HIGH FREEZING LEVELS AT FIRST GLANCE WOULD NOT SUPPORT HAIL. HOWEVER...MODEL FORECAST SOUNDING SUGGEST PULSE LARGE HAIL IS NOT OUT OF THE QUESTION SINCE BASED ON THE RUC MODEL SOUNDINGS THERE IS A FAIR AMOUNT OF CAPE ABOVE THE -10C LEVEL. THE NAM IS MORE CONSERVATIVE. THE BIG QUESTION IS WILL THE LOW LEVEL DEW POINTS LOWER THIS AFTERNOON AS DEEPER MIXING OCCURS. IF SO ALL BETS OF OFF FOR ANY SEVERE WEATHER OVER THE GRR CWA TODAY OR TONIGHT. THE REST OF THE ZONE FORECAST SEEMS TO BE ON TRACK... SO THAT REMAINS AS IS. .PREVIOUS DISCUSSION... WV IMAGERY THIS MORNING SHOWS THE UPPER LOW CONTINUING TO SPIN OVER THE PLAINS STATES EARLY THIS MORNING. THE LOW IS CURRENTLY CENTERED OVER THE ERN BORDER OF SOUTH DAKOTA AND NEBRASKA. AHEAD OF THE UPPER LOW IS A NICE BELT OF DEEP SW FLOW WITH EMBEDDED SHORT WAVES RIDING TO THE NE. OUR MAIN CONCERN IN THE SHORT TERM PORTION OF THE FORECAST IS PCPN CHCS AND SEVERE POTENTIAL FROM TODAY RIGHT ON THROUGH MON AS THE UPPER LOW MOVES TOWARD THE AREA THROUGH SUN AND IS THEN RIGHT OVERHEAD LATE SUN INTO MON. REMNANTS OF THE LINE OF CONVECTION THAT AFFECTED AREAS TO OUR WEST OVER IA/IL/WI DURING THE DAY ON FRI...ARE CURRENTLY MOVING THROUGH THE CWFA THIS MORNING. THE CONVECTION HAS DIMINISHED SIGNIFICANTLY... HOWEVER DUE TO MESOSCALE EFFECTS AND AN INSTABILITY AXIS ALOFT... SOME OF THE CONVECTION HAS MAINTAINED ITSELF AS IT MOVES NE. THIS BATCH OF CONVECTION WILL MOVE EAST OF THE CWFA BY 12Z...LEAVING THE AREA IN A RELATIVE VOID OF MOST PCPN TEMPORARILY. CLOUDS SHOULD BE SOMEWHAT LIMITED THIS MORNING WITH DEBRIS FROM UPSTREAM CONVECTION RESPONSIBLE MOST CLOUD COVER INITIALLY. BREAKS IN THE CLOUDS MAY ALLOW FOR SOME FOG TO DEVELOP WITH THE HIGHER DEW POINTS IN PLACE...ESPECIALLY AT LOCATIONS THAT HAVE SEEN SOME RAIN THIS MORNING. AFTER ANY FOG DISSIPATES...SOME SUN WILL HELP WARM TEMPS BACK INTO THE 80S ACROSS MOST OF THE CWFA. SUN WILL BE SOMEWHAT LIMITED AFTER THE MORNING AS ADDITIONAL DEBRIS CLOUD COVER FROM CONVECTION SW OF THE AREA WILL STREAM INTO THE AREA. ADDITIONAL WAVES THAT CAN BE SEEN FROM LOWER MICHIGAN BACK DOWN INTO THE MO AREA WILL TEND TO MOVE TOWARD THE AREA THIS MORNING. HOW MUCH WE DESTABILIZE OBVIOUSLY HAS TO DO WITH HOW MUCH SUN WE CAN GET...AND THIS DEPENDS ON THE TIMING OVER UPSTREAM SHORT WAVES. ASSUMING WE CAN GET A FAIR AMOUNT OF SUN THIS MORNING...MODIFIED FCST SOUNDINGS FOR THIS AFTERNOON WITH TEMPS IN THE MID 80S AND DEW POINTS IN THE LOW TO MID 60S WOULD SUPPORT SB CAPES AROUND 2000 J/KG AND SB LI/S AROUND -5. WITH SHORT WAVES EXPECTED TO BEGIN MOVING ACROSS THE AREA LATER TODAY AS THE UPPER LOW APPROACHES THE AREA...THIS SUPPORTS A BETTER THREAT OF CONVECTION THAN WHAT HAS BEEN PRESENT THE PAST FEW DAYS. DEEP LAYER SHEAR ON A SYNOPTIC SCALE IS NOT VERY IMPRESSIVE FOR MOST OF THE DAY AS MID LEVEL WINDS ARE ONLY 25 TO 30 KTS GIVING SHEAR VALUES OF 20 KTS OR SO. DEEP LAYER SHEAR DOES INCREASE LATE FROM THE NW AS THE MID LEVEL JET MOVES IN. ALSO IF ANY CONVECTIVELY INDUCED VORT MOVES IN...THERE WOULD BE SOME GOOD LOCALIZED SHEAR PRESENT. POTENTIAL INSTABILITY COULD MAKE UP FOR THIS AND PRODUCE A WIND AND HAIL THREAT...ESPECIALLY LATER AS THE SHEAR INCREASES. WE HAVE INCREASED THE POPS IN THE AFTERNOON AND EVENING HOURS TO THE LIKELY/NUMEROUS CATEGORY. WITH THE LOSS OF DIURNAL INSTABILITY...THE THREAT OF WIDESPREAD STORMS AND SEVERE WEATHER WILL DIMINISH BY THE OVERNIGHT HOURS. THE THREAT OF SHOWERS AND STORMS WILL REMAIN THOUGH WITH THE AREA REMAINING PRONE TO SHORT WAVES RIDING NE ALONG THE MID LEVEL FLOW. WE HAVE TRENDED POPS LOWER FOR THE SECOND HALF OF THE NIGHT TONIGHT. THE UPPER LOW WILL THEN FINALLY MOVE NEARBY DURING THE COURSE OF THE DAY ON SUN ALONG WITH THE ASSOCIATED SFC FRONT. A FEW PEEKS OF SUN WILL BE POSSIBLE SUN MORNING...BUT WITH THE COLD POOL ALOFT MOVING OVERHEAD AND PLENTY OF LOW LEVEL MOISTURE...BREAKS IN THE CLOUDS WILL FILL IN AND SHOWERS AND STORMS WILL BEGIN DEVELOPING. INSTABILITY WILL NOT BE AS FAVORABLE AS SFC TEMPS WILL ONLY RISE INTO THE 70S. HOWEVER DEW POINTS STILL IN THE 50S AND LOWER 60S WILL ACT WITH COLD POOL ALOFT TO PROVIDE AROUND 1000 J/KG OF SB CAPE AND LI/S AROUND -3. DEEP LAYER SHEAR WILL BE MUCH BETTER WITH THE MID LEVEL JET MOVING OVERHEAD DURING THE DAY. SEVERE HAIL WILL BE POSSIBLE DUE TO FREEZING LEVELS OF ONLY AROUND 9K TO 10K FEET...AND SOME DOWNBURSTS WILL BE POSSIBLE WITH THE BETTER ORGANIZED STORMS. THE POTENTIAL OF PCPN WILL THEN DIMINISH SOMEWHAT ON MON AS THE UPPER LOW FINALLY OPENS UP INTO A WAVE AND THE BETTER MOISTURE MOVES EAST OF THE AREA. A FEW INSTABILITY SHOWERS WILL BE POSSIBLE MON AFTERNOON. THUNDER WILL REMAIN POSSIBLE AS THE COLD POOL ALOFT REMAINS OVERHEAD AND LI/S REMAIN SLIGHTLY NEGATIVE. TEMPS ON MON WILL LIKELY ONLY WARM INTO THE MID 60S TO LOWER 70S WITH THE THERMAL TROUGH MOVING IN. .LONG TERM... MON THROUGH FRI...MID AND UPPER LEVEL CYCLONIC FLOW CONTINUES THROUGH TUE WITH BUILDING HEIGHTS LATE ON TUE INTO THU AS WRN RIDGE BUILD EWD. ON TUE LATEST GFS/ECMWF SHOWING WEAK S/W ENERGY MOVING THROUGH TROF...SO THINKING IS FOR SCT SHOWER THREAT ESPECIALLY WITH AFTN DIURNAL HEAT MAX. TEMPS WILL START OUT BELOW NORMAL AND TREND UPWARDS TOWARDS THU. BY THU EARLY AM WARM FRONT PUSHES INTO AREA WITH S/W ENERGY DIGGING ESE AS IT TOPS RIDGE AXIS ALOFT. THIS WOULD BE A GOOD SCENARIO FOR EARLY MORNING MCS EVENT. BUMPED POPS A FEW PERCENT TO START A TREND TOWARDS POTENTIAL EVENT. .GRR WATCHES/WARNINGS/ADVISORIES...NONE && NJJ COBB WDM
Hazardous weather outlook, Jun 2, 10:55 AM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1055 AM EDT SAT JUN 2 2007 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-030915- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA- CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT- OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- 1055 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND WEST OF ROUTE 131 BY MID AFTERNOON. THOSE STORMS SHOULD THEN SPREAD INLAND TOWARD LANSING AND MOUNT PLEASANT BY EARLY THIS EVENING. A FEW OF THOSE THUNDERSTORMS MAY BECOME SEVERE FROM MID AFTERNOON INTO EARLY THIS EVENING. THOSE ISOLATED STORMS WOULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. ALL STORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORM ARE EXPECTED AGAIN ON SUNDAY...BUT ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED ON MON AND TUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING. COBB WDM
In the hours before
Special weather statement, Jun 2, 2:20 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 220 PM EDT SAT JUN 2 2007 MIZ066-067-021845- EATON-INGHAM- 220 PM EDT SAT JUN 2 2007 ...SPECIAL WEATHER STATEMENT... AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LANSING...MOVING NORTHEAST AT 10 MPH. UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... LANSING... EAST LANSING... DIMONDALE... HOLT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4270 8468 4258 8466 4262 8440 4277 8449 COBB
Local storm report, Jun 2, 2:21 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
221 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 5 SE MIDDLEVILLE 42.66N 85.40W
06/02/2007 E0.50 INCH BARRY MI TRAINED SPOTTER
HAIL COVERED THE GROUND
&&
GWETZELSpecial weather statement, Jun 2, 2:24 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 224 PM EDT SAT JUN 2 2007 MIZ074-021900- JACKSON- 224 PM EDT SAT JUN 2 2007 ...SPECIAL WEATHER STATEMENT... AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF GRASS LAKE...OR 12 MILES NORTHEAST OF JACKSON...MOVING NORTHEAST AT 25 MPH. UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... A SECTION OF I-94 IN EASTERN JACKSON COUNTY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4237 8433 4220 8436 4237 8383 4260 8394 COBB
Special weather statement, Jun 2, 2:40 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 PM EDT SAT JUN 2 2007
MIZ051-056-057-021915-
KENT-MONTCALM-OTTAWA-
240 PM EDT SAT JUN 2 2007
...SPECIAL WEATHER STATEMENT...
AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMNS DEVELOPING ALONG A LINE FROM
EDMORE TO ZEELAND MOVING NORTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4330 8532 4330 8556 4347 8556 4347 8556
4347 8486 4313 8484 4313 8530 4325 8530
4326 8533 4286 8591 4287 8594 4299 8603
GEOLocal storm report, Jun 2, 2:49 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
249 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 2 S LANSING 42.68N 84.55W
06/02/2007 E0.50 INCH INGHAM MI TRAINED SPOTTER
AT THE INTERSECTION OF I96 AND LANSING ROAD
0230 PM HAIL ST. JOHNS 43.00N 84.56W
06/02/2007 E0.50 INCH CLINTON MI BROADCAST MEDIA
&&
GWETZELLocal storm report, Jun 2, 2:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
258 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 SE SPARTA 43.14N 85.68W
06/02/2007 E0.25 INCH KENT MI TRAINED SPOTTER
PEA SIZED HAIL
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:43 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Ionia | 28 min |
| Jun 2, 1:29 PM EDT | Special Weather Statement | GRR | Ionia | 31 min |
| Jun 2, 1:35 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 25 min |
| Jun 2, 2:18 PM EDT | Special Weather Statement | GRR | Clinton | 27 min |
| Jun 2, 2:20 PM EDT | Special Weather Statement | GRR | Ingham | 25 min |
| Jun 2, 2:24 PM EDT | Special Weather Statement | GRR | Washtenaw | 36 min |
| Jun 2, 2:40 PM EDT | Special Weather Statement | GRR | Montcalm | 35 min |
| Jun 2, 3:30 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 60 min |
| Jun 2, 3:32 PM EDT | Special Marine Warning | GRR | 28 min | |
| Jun 2, 4:09 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 51 min |
| Jun 2, 4:48 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 42 min |
| Jun 2, 5:00 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 31 min |
| Jun 2, 5:26 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 34 min |
| Jun 2, 5:27 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 48 min |
| Jun 2, 5:38 PM EDT | Special Weather Statement | GRR | Lake, Mecosta, Osceola, Wexford | 67 min |
| Jun 2, 5:38 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 67 min |
| Jun 2, 5:56 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 49 min |
| Jun 2, 6:34 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 56 min |
| Jun 2, 6:57 PM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Midland, Saginaw, Shiawassee | 48 min |
| Jun 2, 7:04 PM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Midland, Saginaw | 41 min |
| Jun 2, 7:08 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 52 min |
| Jun 2, 7:33 PM EDT | Special Weather Statement | GRR | Isabella | 57 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.